Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Conference paper
Title: Analytic torsion of ℤ₂-graded elliptic complexes
Other Titles: Analytic torsion of Z(2)-graded elliptic complexes
Author: Varghese, M.
Wu, S.
Citation: Contemporary Mathematics, 2011 / Connes, A., Gorokhovsky, A., Lesch, M., Pflaum, M., Rangipour, B. (ed./s), vol.546, pp.199-212
Publisher: American Mathematical Society
Issue Date: 2011
Series/Report no.: Contemporary Mathematics
ISBN: 978-0-8218-4944-6
ISSN: 0271-4132
Conference Name: Noncommutative Geometric Methods in Global Analysis : conference in honor of Henri Moscovici (29 Jun 2009 - 4 Jul 2009 : Bonn, Germany)
Editor: Connes, A.
Gorokhovsky, A.
Lesch, M.
Pflaum, M.
Rangipour, B.
Statement of
Varghese Mathai and Siye Wu
Abstract: This paper provides a construction of the analytic torsion for arbitrary ℤ2-graded elliptic complexes. It extends the construction of the analytic torsion for twisted de Rham complex described in the previous work of the authors. As an illustration an analytic torsion of twisted Dolbeault complexes is defined. The authors also discuss applications of their results to topological field theories.
Keywords: Analytic torsion; elliptic complex; superconnection; twisted holomorphic torsion; Calabi-Yau manifolds; topological field theories
Rights: ©2011 by the American Mathematical Society. All rights reserved.
DOI: 10.1090/conm/546/10790
Grant ID: ARC
Published version:
Appears in Collections:Aurora harvest
Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
  Restricted Access
Restricted Access256.46 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.